severe rash all over her body. The Doctor gave her something to kill scabies and cream to moisturise. It is getting worse and it has been almost 4 weeks now. Has anyone experienced this and have they any tips on how to relieve the itching?
13 Jan 2013
Taking 2 mL of ivermectin once every six days for about four weeks. This was helpful f for me when I had scabies. Absolutely a lifesaver. I supplemented with iron and calcium as well as immune boosters such as vitamin A ,Echinacea, Silver, L lysine, vitamin C, I also consumed 80 to 100 g of protein a day. My personal Dr. shows dogs and realizes that mites are a problem with those with compromised immune systems. Mites cannot be killed without an internal parasitic medicine such as ivermectin liquid in fruit juice. I was advised not to consume if I had any type of liver problems. Ivermectin and my doctor saved my life, I also was prescribed 2 10grs of Melatonin each day.
6 Oct 2011
I mean to sound daft, but have you tried allergy pills to stop the itching? I'm allergic to bandaids and neosporin. I had a scrape that went almost down to the bone. I went in for for allergic problems making the sore worse than for the actual accident. Third time, I asked if an allergy med would work-great thought. I now have about a gallon jar of prescribed allergy pills. Also your Mother's tender skin might be having a diaper rash type of reaction to the creams. This is another way out idea-Fish oil supplement. My doctor recommended that for me, and the vet for my tender skinned dog. The dog did excessive licking and made sores on herself. Now she doesn't have those problems. I was going broke on lab work and vet visits, and had recommendation for her to see a dog shrink-then a vet said-Fish Oil. It worked her problems went away. I know this all sounds daft- but it can't hurt.
7 Oct 2011
Did the doctor take some skin scrapings and look at them under a microscope to verify that it is scabies? If it is she may need a second treatment. If it was an "idea" the doctor had, then it's time to go see a dermatologist. And there is no other medication that can treat the original problem? If she's having a bad rash that isn't scabies, then she's having an allergic reaction that can become worse over more exposure to the medication - such as causing her to have problems breathing. I would be concerned and ask if she must stay on this medication and if so, see a dermatologist for help with the rash.
- Losartan Information for Consumers
- Losartan Information for Healthcare Professionals (includes dosage details)
- Side Effects of Losartan (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
but the rash from itching and scratching. has his skin rawirritated and inflamed is there a creme he can use to relieve these symptoms
1 answer • 10 May 2010
My wife was on perdnisone for 10 days. About 2 weeks later she has developed a rash mostly on the upper legs, back and stomach. It comes and goes. ...
2 answers • 1 Nov 2011
... chrons diease, diabetes, and recently in the last 8 months had a hemoragic and thrombotic strokes.now that we are bring her home and caring for ...
2 answers • 3 Jul 2012
I used the cream (2 applications 7 days apart) skin dried out and most of it cleared up but I'm still feeling my scalp (which I was told not to ...
1 answer • 11 Sep 2015